# SDR CA991007017

- Difficulty date: September 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D9A
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 106122629
- Condition: Faulty
- Location: Le Flap
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, NR 4 LEADING EDGE IN-TRANSIT LIGHT ON, FORWARD PANEL LEADING EDGE TRANSIT ON ALSO.  DUE FLAP DISAGREE AND SHORT LANDING RUNWAY, EMERGENCY DECLARED.  AIRCRAFT LANDED OK.   NR 4 LEADING EDGE MID EXTEND SENSOR REPLACED.
